OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Fractal functions associated with Reich contractions: an approximation of chaotic attractors
T. M. C. Priyanka, A. Gowrisankar, Jinde Cao
Numerical Algorithms (2023) Vol. 96, Iss. 4, pp. 1869-1886
Closed Access | Times Cited: 3

Showing 3 citing articles:

RATIONAL CUBIC SPLINE ZIPPER FRACTAL FUNCTIONS AND THEIR SHAPE ASPECTS
Vijay, A. K. B. Chand, Andrei Tetenov
Journal of Mathematical Sciences (2025)
Closed Access

Fractal dimensions of the dispersive wave equation
Lixin Guo, Zihan Yin, Jing Kang, et al.
The European Physical Journal Special Topics (2025)
Closed Access

Page 1

Scroll to top